# SDR EY2R9601387

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172
- Propeller: Hartzl HCC2YR1
- System (JASC): 6110 · Propeller Assembly
- Part: Piston Rod
- Part number: 24182
- Condition: Bent
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY PISTON ROD BENT
